# SDR USAA2009040890840

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568U519
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INBOARD STIFFENER OF PRESSURE BULKHEAD FORWARD FACE AT BS 1016 BETWEEN S27R TO S27L, BL 0.  REPLACED INBOARD STIFFENER OF PRESSURE BULKHEAD FORWARD FACE AT BS 1016 BETWEEN S27R TO S27L, BL 0 IAW SRM 51-10-02.
